# SDR IPXA1M66730

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: Bs 555 S35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE INTERCOSTAL CRACKED AT STA 555, STR 35R.  REPAIRED IAW EO MD11-5310-42749-A.
